Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Started Trivolib 1 for diabetes, having pain and uneasiness in stomach. Side effects ?

Dear Doctor, I had started Trivolib 1 tablet for my diabetes just 4 days after my physician adviced to take that. But after that i feeling severe stomach pain and uneasy. Is it something as side effect of the tablet ? Earlier i had taken some other medicine ( but i forget the name ) for diabetes with which i did not have any issue. Please advice.
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  1209
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
most likly due to voglibose or metformin group causes this.stop medicine and consult
Answered: Tue, 4 Dec 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor